MathSciNet Relay Station
MathSciNet bibliographic data
MR2587062 46H10 (47A65 47B48)
Costara, Constantin; Repovš, Dušan Spectral isometries onto algebras having a separating family of finite-dimensional irreducible representations. J. Math. Anal. Appl. 365 (2010), no. 2, 605–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement